# SDR COMA0260549

- Difficulty date: September 27, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 14,980 hours, 13,800 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Stage of operation: CL
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLIGHT 5804 - LOUD NOISE AFTER T/O. GROUND INTERCOM DOOR LEFT OPEN.INSPECTED FOR DAMAGE AND CLOSED DOOR.
